# SDR SWIA202266480

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 46,457 hours, 30,184 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK TUG PUSHED AIRCRAFT LEFT WING TIP INTO CART: DAMAGE TO THE LT WINGLET L/E SKIN,  WINGLET T/E WEDGE,  WINGLET LOWER FILLET FAIRING AND WINGLET OUTBD SKIN  DUE TO IMPACT WITH THE CART / * THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 IS REQUIRED   (FILED CLOSED)   REPLACED LH WINGLET OUTBOARD SKIN IN REFERENCE TO CRJ700 SRM 51-42-13, 51-42-27, AND 51-900-1002-SKY. REFER TO CP 25489775 FOR PART INFORMATION. REPLACED LH WINGLET T/E WEDGE - CP 25489778, TEMP REPAIRED LH WINGLET L/E - CP 25489787, AND REPAIRED LH WINGLET LOWER FILLET FAIRING - CP 25489830
